# SDR UIEA2019071804789

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,787 hours, 19,451 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Relay
- Part number: XLD4N009
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD GEN VAL MESSAGE( LP 1072969 - M12: RECONNECTED HYDRAULIC MOTOR GENERATOR SHUTOFF VLV CANNON PLUG, TEST TO BE PERFORMED ON LP 1072969 - ITEM M11 PER AMM 24-25-03.   LP 1072969 - M11: T/S 'HYD GEN VAL" MSG, FOUND RELAY K860 TO BE FAULTY. R/R RELAY IAW FIM 24-25 FAULT TREE 803. PERFORMED OP'S CHECK IAW AMM 24-25-00. OPS CHECK OK.     )
